MathSciNet Relay Station
MathSciNet bibliographic data
MR575898 10F35 (30D35)
Brownawell, W. D.; Masser, D. W. Multiplicity estimates for analytic functions. II. Duke Math. J. 47 (1980), no. 2, 273–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement